# SDR 95ZZZX3343

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16785
- Make and model: Bell 212
- Aircraft serial: 30817
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Case
- Part number: 204040353023
- Condition: Cracked
- Location: Xmsn Input Quill
- Component: 204040353023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY FOR OVERHAUL, FOUND CRACK ABOVE INPUT QUILL IN CASE WEB.  CAUSE:  UNKNOWN.  SUBMITTER STATED THIS HAS OCCURRED ON THE BELL 212 MAIN TRANSMISSION CASE SEVERAL TIMES IN THE PAST.
